Follow
Isabella Ianni
Isabella Ianni
Verified email at uniroma1.it - Homepage
Title
Cited by
Cited by
Year
On concentration of positive bound states for the Schrödinger-Poisson problem with potentials
I Ianni, G Vaira
Adv. Nonlinear Studies 8 (2), 573--595, 2008
1522008
Sign-changing radial solutions for the Schroedinger-Poisson-Slater problem
I Ianni
Topological Methods in Nonlinear Analysis 41 (2), 365--385, 2013
862013
Ground and bound states for a static Schrödinger–Poisson–Slater problem
I Ianni, D Ruiz
Communications in Contemporary Mathematics 14 (01), 1250003, 2012
752012
Solutions of the Schrödinger-Poisson problem concentrating on spheres. II. Existence
I Ianni
Mathematical Models and Methods in Applied Sciences 19 (6), 877-910, 2009
552009
Solutions of the Schrödinger–Poisson problem concentrating on spheres, part I: necessary conditions
I Ianni, G Vaira
Mathematical Models and Methods in Applied Sciences 19 (05), 707-720, 2009
522009
A Morse index formula for radial solutions of Lane–Emden problems
F De Marchis, I Ianni, F Pacella
Advances in Mathematics 322, 682-737, 2017
292017
Asymptotic analysis and sign changing bubble towers for Lane-Emden problems
F De Marchis, I Ianni, F Pacella
Journal of the European Mathematical Society 17 (8), 2037--2068, 2015
292015
Morse index and uniqueness of positive solutions of the Lane-Emden problem in planar domains
F De Marchis, M Grossi, I Ianni, F Pacella
Journal de Mathématiques Pures et Appliquées 128, 339-378, 2019
262019
Asymptotic profile of positive solutions of Lane–Emden problems in dimension two
F De Marchis, I Ianni, F Pacella
Journal of Fixed Point Theory and Applications 19 (1), 889-916, 2017
262017
Exact Morse index computation for nodal radial solutions of Lane–Emden problems
F De Marchis, I Ianni, F Pacella
Mathematische Annalen 367, 185-227, 2017
232017
Non-radial sign-changing solutions for the Schroedinger-Poisson problem in the semiclassical limit
I Ianni, G Vaira
NoDEA 22 (4), 741--776, 2015
212015
Multi-Speeds solitary waves solutions for nonlinear Schrödinger systems
I Ianni, SL Coz
Journal of the London Mathematical Society 89 (2), 623-639, 2014
192014
L∞-norm and energy quantization for the planar Lane–Emden problem with large exponent
F De Marchis, M Grossi, I Ianni, F Pacella
Archiv der Mathematik, 1-9, 2018
172018
Sign-changing solutions of Lane Emden problems with interior nodal line and semilinear heat equations
F De Marchis, I Ianni, F Pacella
Journal of Differential Equations 254 (8), 3596-3614, 2013
142013
Uniqueness and nondegeneracy for Dirichlet fractional problems in bounded domains via asymptotic methods
A Dieb, I Ianni, A Saldana
Nonlinear Analysis 236, 113354, 2023
132023
On the Cauchy Problem and the Black Solitons of a Singularly Perturbed Gross--Pitaevskii Equation
I Ianni, SL Coz, J Royer
SIAM Journal on Mathematical Analysis 49 (2), 1060-1099, 2017
132017
Non-degeneracy and local uniqueness of positive solutions to the Lane-Emden problem in dimension two
M Grossi, I Ianni, P Luo, S Yan
Journal de Mathématiques Pures et Appliquées 157, 145-210, 2022
112022
Quasi-radial solutions for the Lane–Emden problem in the ball
F Gladiali, I Ianni
Nonlinear Differential Equations and Applications NoDEA 27 (2), 13, 2020
11*2020
Blow up of solutions of semilinear heat equations in non radial domains of
F De Marchis, I Ianni
arXiv preprint arXiv:1403.0115, 2014
92014
Morse index and sign changing bubble towers for Lane-Emden problems
F De Marchis, I Ianni, F Pacella
AMPA, to appear (arXiv preprint arXiv:1406.3970 ), 2014
72014
The system can't perform the operation now. Try again later.
Articles 1–20